MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO NAVLOCK, UNIVERSAL TRACKER ADAPTER FOR INSTRUMENTS FROM 20 TO 27MM; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-KALAMAZOO NAVLOCK, UNIVERSAL TRACKER ADAPTER FOR INSTRUMENTS FROM 20 TO 27MM; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 6000-999-005
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/23/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the clamp broke during set up, posing the risk of a small component being lost in the surgical site.No medical intervention and no adverse consequences were reported with this event.As this event occurred during set up at the user facility, there was no patient involvement and no delay to a surgical procedure.
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document the device was discarded by the customer, no evaluation is possible.Discarded by user.
 
Event or Problem Description

Brand Name
NAVLOCK, UNIVERSAL TRACKER ADAPTER FOR INSTRUMENTS FROM 20 TO 27MM
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9167060
Report Number0001811755-2019-03192
Device Sequence Number16685599
Product Code HAW
UDI-Device Identifier04546540391933
UDI-Public04546540391933
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number6000-999-005
Device Catalogue Number6000-999-005
Device Lot NumberA/01/2018
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/23/2019
Supplement Date Received by Manufacturer03/18/2020
Initial Report FDA Received Date10/08/2019
Supplement Report FDA Received Date03/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1